# SDR CA000714038

- Difficulty date: May 25, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 6,766 hours
- Engine: Lyc LIO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Condition: Bent
- Location: Pushrod
- Part time: 40,000 hours
- Component: Pushrod, Lyc
- Stage of operation: AP
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

(CAN) CREW EXPERIENCED ROUGH RUNNING ENGINE (RT) WHILE ON APPROACH.  CREW POWERED BACK, LANDING WITHOUT FURTHER INCIDENT.  UPON INVESTIGATION BY MAINTENANCE, IT WAS DISCOVERED THAT 2 NUTS HAD BACKED OFF ON THE COVER PLATE FOR THE ROCKER PIN CAUSING THE PLATE TO FALL OFF.  THIS CAUSED THE PIN TO MOVE ITS WAY OUT OF THE CYLINDER CAUSING THE PUSHROD TO BEND AND SUBSEQUENT OIL LEAKAGE.  CYLINDER ASSEMBLY WAS REPLACED.  AIRCRAFT RELEASED TO SERVICE WITHOUT FURTHER INCIDENT.
